# SDR Y3AR2015FA0000019

- Difficulty date: January 8, 2015
- Submitted: January 21, 2015
- Operation: General aviation
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 25010354
- Part serial: 132467
- Condition: Damaged
- Location: Nr 2
- Part time: 745 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 COMPRESSOR BALL BEARING TO BE MAKING METAL.  REMOVED FROM SERVICE AND FOUND DAMAGED BALL.
